MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII MIS DCF AP CT BLK 3; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. GII MIS DCF AP CT BLK 3; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71441151
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after procedure tka the surgeon did not notice the missing peg from the cutting block until postoperative x-ray (during the procedure the surgeon followed proper technique in placement and removal of the 4 in 1 cutting block).Surgeon requests that all 5 legion primary sets at account receive new blocks.The procedure was completed without delay.
 
Event or Problem Description
It was reported that after procedure tka the surgeon did not notice the missing peg from the cutting block until postoperative x-ray (during the procedure the surgeon followed proper technique in placement and removal of the 4 in 1 cutting block).The procedure was completed without delay.
 
Additional Manufacturer Narrative
H11: correction on b5.
 
Additional Manufacturer Narrative
Additional information based on the results of the investigation indicates that this complaint have to be reassessed in terms of reportability.The new information reveals that the device corresponding to this complaint belongs to a different set of devices than the one initially reported and also does not present any failure related to the reported event.

Brand Name
GII MIS DCF AP CT BLK 3
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10176686
Report Number1020279-2020-02622
Device Sequence Number19371460
Product Code HRY
UDI-Device Identifier03596010497192
UDI-Public03596010497192
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71441151
Device Catalogue Number71441151
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer06/19/2020
06/19/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date06/19/2020
07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;